# SDR DL73E970376

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516300510
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS PER SI 3-69482-12, THE STATION 178 BULKHEAD WAS FOUND CRACKED IN THREE LOCATIONS.  THE WEB WILL BE REPAIRED WITH A DOUBLER PER ER/A 304846-14.
